ITEM METADATA RECORD
Title: Convergence acceleration for the numerical-solution of second-order linear recurrence relations
Authors: Levrie, Paul * ×
Bultheel, Adhemar * #
Issue Date: Feb-1990
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on numerical analysis vol:27 issue:1 pages:166-177
Abstract: The concept of modification used for accelerating the convergence of ordinary continued fractions is adapted to the case of the Gautschi–Aggarwal–Burgmeier algorithm for the computation of nondominant solutions of nonhomogeneous second-order linear recurrence relations.
URI: 
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
ca2.pdf Published 1007KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science